MathSciNet Relay Station
MathSciNet bibliographic data
MR1167422 35Q99 (35D05 58E20 82D40)
Alouges, François; Soyeur, Alain On global weak solutions for Landau-Lifshitz equations: existence and nonuniqueness. Nonlinear Anal. 18 (1992), no. 11, 1071–1084.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement